# SDR ABXA9701044

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 591078387
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE LEFT MAIN LANDING GEAR WHEEL WELL DOOR CRACKED AT FORWARD UPPER CORNER OF ACTUATOR ATTACH FITTING.  REPLACED LEFT MLG W/WELL DOOR IAW DC-9 SMM 32-12-01.
